Huang Xiankai, Dong Qinxi. On the Existence of Periodic Solutions to Higher Dimensional Periodic System with Delay[J]. Applied Mathematics and Mechanics, 1999, 20(8): 847-850.
Citation: Huang Xiankai, Dong Qinxi. On the Existence of Periodic Solutions to Higher Dimensional Periodic System with Delay[J]. Applied Mathematics and Mechanics, 1999, 20(8): 847-850.

On the Existence of Periodic Solutions to Higher Dimensional Periodic System with Delay

  • Received Date: 1998-04-23
  • Rev Recd Date: 1999-02-07
  • Publish Date: 1999-08-15
  • In this paper, higher dimensional periodic systems with delay of the form x'(t)=A(t,x(t))x(t)+f(t,x(t-τ)), x'(t)=gradG(x(t))+f(t,x(t-τ)) are considered. Using the coincidence degree method, some sufficient conditions to guarantee the existence of periodic solution for these systems are obtained. As an application of the results, the existence of a positive periodic solution for a logarithmic populat ion model is proved.
  • loading
  • [1]
    Gaines R E,Mawhin J L.Coincidence degree and nonlinear differential equations[A].Lecture Notes in Math[C],567,Berlin:Springer-Verlag,1977.
    [2]
    Gopalsamy K.Stability and Oscillations in Delay Differential Equations of Population Dynamics[M].Boston:Kluwer Academic Publisher,1992,
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2016) PDF downloads(1000) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return